# SDR ABXA20150424059

- Difficulty date: April 24, 2015
- Submitted: May 27, 2015
- Operation: Air carrier
- Aircraft: N740AX
- Make and model: Boeing 767232
- Aircraft serial: 22213
- Aircraft time: 82,950 hours, 39,572 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support
- Part number: 113T134548
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 7 FLAP SUPPORT NR 3 HOLE HAS DEFECT INDICATION WITH ROTARY SCAN, POSSIBLE CORROSION.  NR 7 SUPPORT HOLES REAMED IAW REA-B657-61484-MR.  SDR INFO, PN A13T1345-48, PART NAME NR 7 FLAP SUPPORT, CORRODED LEVEL 2,  FROM NR 7 FLAP SUPPORT.  ACFT WAS GNDED.
